# SDR 2007FA0000027

- Difficulty date: December 4, 2006
- Submitted: January 10, 2007
- Operation: General aviation
- Aircraft: N94286
- Make and model: Cessna 152
- Aircraft serial: 15285639
- Engine: Lyc O235N2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Inoperative
- Location: Nr 3 Cylinder
- Part time: 1,762 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CYLINDER PISTON DOES NOT MOVE IN CYLINDER WHEN YOU TURN PROPELLER.  (K)
